Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 10 (1956), 168-179
DOI: https://doi.org/10.1090/S0025-5718-56-99310-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Duarte, Nouvelles Tables Logarithmiques à 36 décimales, Gauthier-Villars, Paris, 1933. [MTAC, v. 1, 1943-45, p. 3.]
  • [1] NBS Applied Mathematics Series 5, Tables of Sines and Cosines to Fifteen Decimal Places at Hundredths of a Degree, U. S. Govt. Printing Office, Washington, D. C., 1954.
  • [2] A million random digits with 100,000 normal deviates, The Free Press, Glencoe, Ill., 1955. By the RAND Corporation. MR 0067568
  • [3] R. B. Horgan, ``Radix tables for $ \sin x$ and $ \cos , x=a\cdot 10^{k} \operatorname{degrees}, a=1(1)9, k=-3(1)1$'' [see p. 164 this issue].
  • [1] E. M. L. Beale, An alternative method for linear programming, Proc. Cambridge Philos. Soc. 50 (1954), 512–523. MR 0063635
  • [1] W. G. Bickley, Formulae for numerical differentiation, Math. Gaz. 25 (1941), 19–27. MR 0003580, https://doi.org/10.2307/3606475
  • [2] Herbert E. Salzer, Table of coefficients for obtaining the first derivative without differences, National Bureau of Standards. Appl. Math. Ser., 1948 (1948), no. 2, 20. MR 0025808
  • [1] The RAND Corporation, One Million Random Digits and 100,000 Normal Deviates, The Free Press, 1955, Review 11, MTAC, v. 10, 1956, p. 39-43.
  • [1] L. J. Chu and J. A. Stratton, Elliptic and spheroidal wave functions, J. Math. Phys. Mass. Inst. Tech. 20 (1941), 259–309. MR 0005199, https://doi.org/10.1002/sapm1941201259
  • [1] Eugene Jahnke and Fritz Emde, Tables of Functions with Formulae and Curves, Dover Publications, New York, N. Y., 1945. 4th ed. MR 0015900
  • [2] A. Van Wijngaarden and W. L. Scheen, Table of Fresnel integrals, Verh. Nedrl. Akad. Wetensch. Afd. Natuurk. Sect. 1. 19 (1949), no. 4, 26. MR 0035100
  • [3] AKADEMIIA NAUK SSSR. Tablitsy Integralov Frenelya, Moscow, 1953 [MTAC, v. 9, 1955, p. 75-76].
  • [1] Great Britain, H. M. Nautical Almanac Office, Zeros of Laguerre Polynomials and the corresponding Christoffel Numbers, MTAC, v. 2, 1946-47, RMT 252, p. 31.
  • [2] L. J. Comrie, Chamber's Siz-Figure Mathematical Tables, v. II, Natural Values, D. Van Nostrand Co., Inc., New York, 1949, p. 533.
  • [3] J. E. Wilkins, Jr. & Nina Kropoff, Table of Laguerre Functions, MTAC, v. 5, 1951, UMT 135, p. 232.
  • [4] Francesco G. Tricomi, Sul comportamento asintotico dei polinomi di Laguerre, Ann. Mat. Pura Appl. (4) 28 (1949), 263–289 (Italian). MR 0036355, https://doi.org/10.1007/BF02411134
  • [5] Francesco Tricomi, Generalizzazione di una formula asintotica sui polinomi di Laguerre e sue applicazioni, Atti Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. 76 (1941), 288–316 (Italian). MR 0015909
  • [6] Fritz Emde, Jahnke-Emde. Tables of Higher Functions. Tafeln höherer Funktionen, B. G. Teubner Verlagsgesellschaft, Leipzig, 1948 (German). 4th ed. MR 0026405
  • [7] Norbert Wiener, Extrapolation, Interpolation, and Smoothing of Stationary Time Series. With Engineering Applications, The Technology Press of the Massachusetts Institute of Technology, Cambridge, Mass; John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1949. MR 0031213
  • [1] W. G. Bickley & J. Naylor, ``A short table of the functions $ Ki_{n}(x)$ from $ n=1$ to $ n=16$,'' Phil. Mag. (7), v. 20, 1935, p. 343-347.
  • [1] NBS Applied Mathematics Series No. 41, Tables of the Error Function and its Derivative, U. S. Gov. Printing Office, Washington, D. C., 1954, xi + 302 p. Price $3.25.
  • [2] British Association Mathematical Tables, v. X, Bessel Functions, Part II. Functions of Positive Integer Order, Cambridge, 1952.
  • [1] Arthur Rose, Joan A. Schilk, & R. curtis Johnson, ``Computers, Statistics, and Mathematics,'' Industrial and Engineering Chemistry, v. 45, 1953, p. 933-939.
  • [2] Arthur Rose, Richard L. Heiny, R. Curtis Johnson, & Joan A. Schilk, ``Computers, Statistics, and Mathematics,'' Industrial and Engineering Chemistry, v. 46, 1954, p. 916-922.
  • [3] Arthur Rose, R. Curtis Johnson, & Richard L. Heiny, ``Computers, Statistics, and Mathematics,'' Industrial and Engineering Chemistry, v. 47, 1955, p. 626-632.
  • [1] Harvey Cohn, Stability configurations of electrons on a sphere, Math. Tables Aids Comput. 10 (1956), 117–120. MR 0081133, https://doi.org/10.1090/S0025-5718-1956-0081133-0


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-56-99310-3
Article copyright: © Copyright 1956 American Mathematical Society